Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fertility treatment, periods stopped, premature ovarian failure, sinusitis surgery

Hello, I m 38, have been trying fertility treatment. My period had stopped for 3 years. I m suspecting myself of having POF, though my gynecologist didn t yet confirm that. My FSH was between 44 to 67 when I was 36. Last month I had sinusitis surgery. Is there any relation between sinusitis and long term hormonal imbalance? Thank you for your answer.
Asked On : Tue, 29 May 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

No there is no relation between sinusitis and long term hormonal imbalance.

Your history and FSH levels do suggest that you may have premature ovarian failure.

Your surgery is not going to affect your hormonal levels either positively or negatively.

Do talk to your gynecologist for any treatment options depending on your case and feasibility for conception.

Do take a healthy diet and exercise moderately alongwith increasing calcium in your diet. your gynecologist can suggest any calcium supplements if required.

Take care
Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor